# SDR SWAA2022030345518

- Difficulty date: February 25, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE RIGHT WING #5 FLAP TRACK UPPER U CHANNEL DOOR U CHANNEL CRACKED / REMOVED AND REPLACED R/H FLAP #5 FLAP TRACK UPPER 'U' CHANNEL FLAP TRACK FLAPPER DOOR IAW B737 DWG 149A7331 REV- AND IAW EA 190146 REV IR AND SWA EA REPAIR-57EA-0G455 REV 1 AND SRM SI-40-02-0G-0
